Common Fixed Point Theorems in Ordered Ab –Metric Spaces

K. Ravibabu*, CH. Srinivasa Rao**, CH. Raghavendra Naidu***
* Department of Mathematics, GMR Institute of Technology, Rajam, Andhra Pradesh, India.
** Department of Mathematics, Mrs. A. V. N. College, Visakhapatnam, Andhra Pradesh, India.
*** Department of Mathematics, Government Degree College, Rajam, Andhra Pradesh, India.
Periodicity:January - June'2022
DOI : https://doi.org/10.26634/jmat.11.1.18452

Abstract

In this paper, we establish some results on the existence and uniqueness of common fixed point theorems in partially ordered Ab -metric spaces. Examples and application also are presented in support of the obtained results.

Keywords

Weakly Monotone Property, Ab-Metric with Index n, A - Metric Space, Integral Equation.

How to Cite this Article?

Ravibabu, K., Rao, C. H. S., and Naidu, C. H. R. (2022). Common Fixed Point Theorems in Ordered Ab –Metric Spaces. i-manager’s Journal on Mathematics, 11(1), 20-30. https://doi.org/10.26634/jmat.11.1.18452

References

[1]. Abbas, M., Ali, B., & Suleiman, Y. I. (2015). Generalized coupled common fixed point results in partially ordered A-metric spaces. Fixed Point Theory and Applications, 2015(1), 1-24. https://doi.org/10.1186/s13663-015-0309-2
[2]. Banaś, J., & O'Regan, D. (2008). On existence and local attractivity of solutions of a quadratic Volterra integral equation of fractional order. Journal of Mathematical Analysis and Applications, 345(1), 573-582. https://doi.org/10.1016/j.jmaa.2008.04.050
[3]. George, R., & Pathak, H. K. (2020). Some New Extensions of Multivalued Contractions in a b-metric Space and Its Applications. Mathematics, 9(1), 12. https://doi.org/10.3390/math9010012
[4]. Gordji, M. E., Akbartabar, E., Cho, Y. J., & Ramezani, M. (2012). Coupled common fixed point theorems for mixed weakly monotone mappings in partially ordered metric spaces. Fixed Point Theory and Applications, 2012(1), 1-12. https://doi.org/10.1186/1687-1812-2012-95
[5]. Mlaiki, N., & Rohen, Y. (2017). Some Coupled fixed point theorems in partially ordered Ab-metric space. Journal Nonlinear Science Application, 10(4), 1731-1743. https://doi.org/10.22436/jnsa.010.04.35
[6]. Ravibabu, K., Rao, C. S., & Naidu, C. R. (2018). Coupled fixed and coincidence point theorems for generalized contractions in metric spaces with a partial order. Italian Journal of Pure and Applied Mathematics, 39, 434-450.
[7]. Ughade, M., Turkoglu, D., Singh, S. R., & Daheriya, R. D. (2016). Some fixed point theorems in Ab-metric space. British Journal of Mathematics & Computer Science, 19, 1-24.
If you have access to this article please login to view the article or kindly login to purchase the article

Purchase Instant Access

Single Article

North Americas,UK,
Middle East,Europe
India Rest of world
USD EUR INR USD-ROW
Pdf 35 35 200 20
Online 35 35 200 15
Pdf & Online 35 35 400 25

Options for accessing this content:
  • If you would like institutional access to this content, please recommend the title to your librarian.
    Library Recommendation Form
  • If you already have i-manager's user account: Login above and proceed to purchase the article.
  • New Users: Please register, then proceed to purchase the article.